Illinois Journal of Mathematics

The Riemannian obstacle problem

Stephanie B. Alexander, I. David Berg, and Richard L. Bishop

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 31, Issue 1 (1987), 167-184.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255989406

Digital Object Identifier
doi:10.1215/ijm/1255989406

Mathematical Reviews number (MathSciNet)
MR869484

Zentralblatt MATH identifier
0625.53045

Subjects
Primary: 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60]
Secondary: 53C22: Geodesics [See also 58E10] 58G30

Citation

Alexander, Stephanie B.; Berg, I. David; Bishop, Richard L. The Riemannian obstacle problem. Illinois J. Math. 31 (1987), no. 1, 167--184. doi:10.1215/ijm/1255989406. https://projecteuclid.org/euclid.ijm/1255989406


Export citation